# SDR CALA2017092303308

- Difficulty date: September 23, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 55,196 hours, 19,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY DOOR 1R PLASTIC COVER FOUND ON GROUND BY CATERING. RE-INSTALLED LENS COVER. EMER LIGHTS CHK NORMAL IN ALL POSITIONS.
